Thyroid UK
84,353 members99,355 posts

Help! Massive migraines!

Can anyone help please? I have been on Carbimazole for 6 weeks, 20 mg a day, all was fine till last week, where I have woken every morning with a huge migraine, which doesn't abate until late afternoon. Could this be my meds. I take it before bed and then during the night I get a migraine. I am up a lot through the high as I have a young child with type 1 diabetes who requires a lot of checking through th the night, so can feel it all night. Help pleas, I cannot cope with this. I have 4 kids and work so can really do without this! TIA

4 Replies
oldestnewest

Maybe you should have your levels checked urgently. Carbimazole is very effective and you may find you now need a lower dose. My levels dropped in two weeks. Also perhaps try taking it in the morning and see if that helps, whilst you wait for blood results.

Reply

Thanks, only had them done just over a week ago & were still quite high, although had dropped considerably. Thanks for the advice. X

Reply

You could be magnesium deficient; this causes migraines and a whole host of other health problems. Try taking a supplement and read The Magnesium Miracle.

Reply

I had this problem till I realised I was intolerant to the fillers!!

Reply

You may also like...